# SDR DALA2025091706841

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N520DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11176
- Aircraft time: 10,678 hours, 2,589 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

NOTICED A FAINT DIRTY SOCK ODOR AT APPROXIMATELY 8,000 DURING DESCENT. DURING LANDING ROLL, DURTY SOCK SMELL RETURNED AND WAS MUCH STRONGER. WE TURNED OFF BOTH PACKS AND THE ODOR CLEARED.   NR 2 ENG OVER SERVICED BY 1QT. DRAINED OIL AS NEEDED TO CORRECT OIL LEVELS. REPLACED SHAFT COVER SEAL, CLEANED SPINNER CONE, BLADE PLATFORM, AND LPC INLET AREA AS ABLE, REF A321 AMM 72-11, 72-15. PERFORMED #1 ENG WATER WASH. (LP 7493984, 1202373)
